# SDR ASAA12511180

- Difficulty date: March 3, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: SEA
- Aircraft time: 13,799 hours, 4,414 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400767050
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAN DUCT PANELS HAVE LOOSE FASTENERS & WORN HOLES AT RT SIDE STRUT AT 12:00 LT & RT SIDE OF 6:00 STRUT & BELOW THE 9:00 STRUT.  REMOVED & REPLACED THE 12:00 FAN DUCT PANEL THE 9:00 FAN PANEL NR 2 AT THE 6:00 POSITION WITH SERVICEABLE PANELS.
